# SDR UALA2013051003270

- Difficulty date: May 9, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 50,704 hours, 20,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT CIDS PANEL FAILED EMERGENCY LIGHT TEST.  REPLACED BATTERY PACK.
